| Catalog Number |
33654406 |
| Medical Device Problem Code |
Osseointegration Problem (3003)
| Health Effect - Clinical Codes |
Cyst(s) (1800); Ambulation or Postural Difficulties (2544); Inadequate Osseointegration (2646); Implant Pain (4561)
| Date of Event |
04/20/2023
Type of Reportable Event
Serious Injury
Event or Problem Description
As reported: "increasing pain in left ankle.Progressive deterioration in left ankle causing increasing pain when mobilising.X-rays showing more lucency around tibia & talar components.Bloods taken for inflammatory markers.Ct re-performed showing cystic change in both tibia & talus.Listed for revision surgery.".
Additional Manufacturer Narrative
Based on the available information the device will not be returned therefore an evaluation of the device cannot be performed.Should additional information become available, it will be provided in a supplemental report.Device disposition unknown.
Additional Manufacturer Narrative
The complaint could be confirmed, since the information for evaluation matches the alleged failure, as pain is mentioned in the received report.Investigator reviewed the received information and noted: patient left ankle increasing pain when mobilizing got reported, listed for revision surgery.Based to the reporter this is not due to product problem, ct re-performed showing cystic change in both tibia & talus.A review of the device history for the reported lot did not indicate any abnormalities.No corrective actions are required at this time.A review of the labeling did not indicate any abnormalities.No indications of material, manufacturing or design related problems were found during the investigation.More detailed information about the complaint event must be available in order to determine the root cause of the complaint event.If the device is returned or if any additional information is provided, the investigation will be reassessed.
Event or Problem Description